# SDR REXA2016051900865

- Difficulty date: May 19, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 19,465 hours, 12,521 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COPILOT EMER FLASHLIGHT INOPERATIVE.  R & R COPILOT'S FLASHLIGHT BATTERY IAW CMM 25-60-02.  FLASHLIGHT OPERATIONS CHECKED OK IAW MM 25-61-00-710-801-A04.
